About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 781276, 10 pages
http://dx.doi.org/10.1155/2013/781276
Research Article

Norm-Constrained Least-Squares Solutions to the Matrix Equation

Guilin University of Electronic Technology, Guilin 541004, China

Received 16 March 2013; Accepted 9 May 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 An-bao Xu and Zhenyun Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An iterative method to compute the least-squares solutions of the matrix over the norm inequality constraint is proposed. For this method, without the error of calculation, a desired solution can be obtained with finitely iterative step. Numerical experiments are performed to illustrate the efficiency and real application of the algorithm.